Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Numerical integration of variational equations

Authors: James D. Riley, Morris M. Bennett and Emily McCormick
Journal: Math. Comp. 21 (1967), 12-17
MSC: Primary 65.60
MathSciNet review: 0228186
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.60

Retrieve articles in all journals with MSC: 65.60

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society